# SDR SWAA2024051474096

- Difficulty date: April 12, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36957
- Aircraft time: 19,527 hours, 9,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727 S25l-S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED ON BS727 AND STR25L TO STR25R AND AFT CARGO COMPARTMENT.  REPLACED ANGLE LOCATED ON BS727 AND STR25L TO STR25R AND AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9 AND DWG 453A2600 SHEET 117 REV -.
